MathSciNet Relay Station
MathSciNet bibliographic data
MR1285979 34B15 (35B05 35J99)
Cac, N. P.; Fink, A. M.; Gatica, J. A. Nonnegative solutions of the radial Laplacian with nonlinearity that changes sign. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1393–1398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement